Couldn't find what you looking for?

TRY OUR SEARCH!

I'm looking to change antidepressants. I've been on fluoxentine for about 8 months now for depression and an eating disorder. It helped a little bit, but I just recently got out of an abusive relationship and my depression has gotten quite a bit worse. I've been researching Lexapro, Wellbutrin, Paxil, Effexor, etc. but I've read a lot of horror stories about weight gain with all of them. With me having had a bad eating disorder in my past and doing pretty good with it now, I cannot afford to go on any kind of medicine that would make me gain weight. My body is at a great weight right now and if it got any bigger I know I would just be even more depressed and I worry that my eating disorder would come back. Does anybody have any information for me on antidepressants that have had great success without the weight gain side effect?

Loading...

Sorry I can't help you, but I have been thinking of going on antidepressants recently, and would like to know if you have gained or lost any weight on fluoxentine ... I recently gained a lot of weight recovering from an eating disorder and am depressed but do not want to gain any more weight so I have been holding out on getting medication for depression. Thanks for your time and I hope things have gone well for you since your post.
Reply

Loading...

I want someone to write me if they find an antidepressant that has minimal side effects of weight gain. I am on Celexa right now and I have been able to lose weight--but just incredibly slowly. One doctor says Celexa doesn't cause weight gain -- another says it does. It is all very confusing. Doc #2 wanted to put me on Lexapro? Or Effexor? But I read on here elsewhere, that Effexor causes weight gain? What is it with all the ocnflicting doctor opinions? I wonder?
Reply

Loading...

I have been on almost all of the antidepressants currently available at one time or another and have not experienced weight LOSS with any of them. If anything, weight GAIN... however, you have to realize that weight gain can be more a function of the depression rather than the drug itself so it is extremely difficult to determine which is the cause of weight gain or loss. Chicken and egg sort of thing. I can totally understand where you are coming from though. My weight is a trigger for depression as well.
Reply

Loading...